Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 43, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Regularity in terms of reductions in local Noether lattices
Michael E. Detlefsen.
Proc. Amer. Math. Soc. 43 (1974), 1-7
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327728
A finitely generated residually finite group with an unsolvable word problem
Stephen Meskin.
Proc. Amer. Math. Soc. 43 (1974), 8-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335645
A unified treatment of some theorems on positive matrices
Gérard Letac.
Proc. Amer. Math. Soc. 43 (1974), 11-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338037
On Huppert’s condition $B$
J. C. Beidleman.
Proc. Amer. Math. Soc. 43 (1974), 18-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330281
Ideals $I$ of $R[X]$ for which $R[X]/I$ is $R$-projective
J. W. Brewer and W. J. Heinzer.
Proc. Amer. Math. Soc. 43 (1974), 21-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330130
Whitehead groups of certain semidirect products of free groups
Koo Guan Choo.
Proc. Amer. Math. Soc. 43 (1974), 26-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338124
Lattice-ordered groups and a conjecture for adequate domains
J. W. Brewer, P. F. Conrad and P. R. Montgomery.
Proc. Amer. Math. Soc. 43 (1974), 31-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0332616
The codimension of the boundary of a lattice ideal
J. W. Lea.
Proc. Amer. Math. Soc. 43 (1974), 36-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0371754
Steinitz classes in quartic fields
Stephen Pierce.
Proc. Amer. Math. Soc. 43 (1974), 39-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327715
Remarks on the classification problem for infinite-dimensional Hilbert lattices
Ronald P. Morash.
Proc. Amer. Math. Soc. 43 (1974), 42-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0404072
The condition $Ext^{1}(M, R) = 0$ for modules over local Artin algebras $(R, \mathfrak{M})$ with $\mathfrak{M}^{2} = 0$
Margaret S. Menzin.
Proc. Amer. Math. Soc. 43 (1974), 47-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330227
A product variety of groups with distributive lattice
L. F. Harris.
Proc. Amer. Math. Soc. 43 (1974), 53-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0332986
Standard and alternative algebras with completely reducible derivation algebras
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 43 (1974), 57-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0332914
A sufficient condition for nonvanishing of determinants
P. N. Shivakumar and Kim Ho Chew.
Proc. Amer. Math. Soc. 43 (1974), 63-66
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0332820
On sum-free subsequences
David G. Cantor.
Proc. Amer. Math. Soc. 43 (1974), 67-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0374078
An extension of a theorem of Eisenstein
L. Kuipers.
Proc. Amer. Math. Soc. 43 (1974), 69-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330029
A relationship between characteristic values and vectors
E. T. Beasley and P. M. Gibson.
Proc. Amer. Math. Soc. 43 (1974), 71-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0340274
A maximum principle for $n$-metaharmonic functions
Shui Nee Chow and D. R. Dunninger.
Proc. Amer. Math. Soc. 43 (1974), 79-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330753
An extremal problem for polynomials with a prescribed zero
Q. I. Rahman and Frank Stenger.
Proc. Amer. Math. Soc. 43 (1974), 84-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333123
Regular factorizations of contractions
Béla Sz.-Nagy and Ciprian Foiaş.
Proc. Amer. Math. Soc. 43 (1974), 91-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0336411
On the range of a homomorphism of a group algebra into a measure algebra
Jyunji Inoue.
Proc. Amer. Math. Soc. 43 (1974), 94-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330926
Tensor products and almost periodicity
Hugo D. Junghenn.
Proc. Amer. Math. Soc. 43 (1974), 99-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0365223
Left centralizers of an $H^{∗} $-algebra
Gregory F. Bachelis and James W. McCoy.
Proc. Amer. Math. Soc. 43 (1974), 106-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333745
Perturbations causing oscillations of functional-differential equations
A. G. Kartsatos and M. N. Manougian.
Proc. Amer. Math. Soc. 43 (1974), 111-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328270
Extensions of measures and the von Neumann selection theorem
Arthur Lubin.
Proc. Amer. Math. Soc. 43 (1974), 118-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330393
On invertible operators and invariant subspaces
Avraham Feintuch.
Proc. Amer. Math. Soc. 43 (1974), 123-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0331082
Growth and decay of solutions of $y^{(2n)}-py=0$
T. T. Read.
Proc. Amer. Math. Soc. 43 (1974), 127-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335948
Oscillatory behavior of third order differential equations
Gary D. Jones.
Proc. Amer. Math. Soc. 43 (1974), 133-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333341
The role of zero sets in the spectra of hyponormal operators
C. R. Putnam.
Proc. Amer. Math. Soc. 43 (1974), 137-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333808
A function space integral for a Banach space of functionals on Wiener space
G. W. Johnson and D. L. Skoug.
Proc. Amer. Math. Soc. 43 (1974), 141-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0340536
On local solvability of pseudo-differential equations
A. Menikoff.
Proc. Amer. Math. Soc. 43 (1974), 149-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338844
A nonstationary iterative process for nonexpansive mappings
C. W. Groetsch.
Proc. Amer. Math. Soc. 43 (1974), 155-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328685
Invertible measure preserving transformations and pointwise convergence
J.-M. Belley.
Proc. Amer. Math. Soc. 43 (1974), 159-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335752
Extensions of the index in factors of type $II_{∞}$
Michael Gartenberg.
Proc. Amer. Math. Soc. 43 (1974), 163-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328614
Commutants and cyclic vectors
James A. Deddens, Ralph Gellar and Domingo A. Herrero.
Proc. Amer. Math. Soc. 43 (1974), 169-170
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328643
Harmonic null sets and the Painlevé theorem
J. L. Schiff.
Proc. Amer. Math. Soc. 43 (1974), 171-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330447
A characterization of Hilbert space
Ronald E. Bruck.
Proc. Amer. Math. Soc. 43 (1974), 173-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0341038
Switching sets in $PG(3,q)$
A. Bruen and R. Silverman.
Proc. Amer. Math. Soc. 43 (1974), 176-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333946
Approximately convex average sums of unbounded sets
M. Ali Khan.
Proc. Amer. Math. Soc. 43 (1974), 181-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338928
On Kaehler manifolds satisfying the axiom of antiholomorphic $2$-spheres
Minoru Harada.
Proc. Amer. Math. Soc. 43 (1974), 186-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0355915
On closed sets of ordinals
Harvey Friedman.
Proc. Amer. Math. Soc. 43 (1974), 190-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327521
Forcing and models of arithmetic
S. G. Simpson.
Proc. Amer. Math. Soc. 43 (1974), 193-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0434801
Multiple points of transient random walks
Joel H. Pitt.
Proc. Amer. Math. Soc. 43 (1974), 195-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0386021
A Tychonoff almost realcompactification
R. Grant Woods.
Proc. Amer. Math. Soc. 43 (1974), 200-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0331330
On Panov’s theorem
Peter S. Landweber.
Proc. Amer. Math. Soc. 43 (1974), 209-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0356094
An extension of Brouwer’s fixed-point theorem to nonacyclic, set valued functions
Robert Connelly.
Proc. Amer. Math. Soc. 43 (1974), 214-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0339144
Note on quasifibrations and manifolds
Ralph Stöcker.
Proc. Amer. Math. Soc. 43 (1974), 219-225
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0334204
Products of $RC$-proximity spaces
Louis Friedler.
Proc. Amer. Math. Soc. 43 (1974), 226-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0365498
A spectral sequence for the intersection of subspace pairs
Richard N. Cain.
Proc. Amer. Math. Soc. 43 (1974), 229-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0388395
An example concerning continuous selections of infinite-dimensional spaces
Carl P. Pixley.
Proc. Amer. Math. Soc. 43 (1974), 237-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328858
A space of small spread without the usual properties
Judith Roitman.
Proc. Amer. Math. Soc. 43 (1974), 245-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0331317
On a class of analytic functions
Nobuyuki Suita.
Proc. Amer. Math. Soc. 43 (1974), 249-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335785
Addendum: “The Schur multiplicator of metacyclic groups” (Proc. Amer. Math. Soc. 40 (1973), 413–418) by F. R. Beyl
F. Rudolf Beyl and Michael R. Jones.
Proc. Amer. Math. Soc. 43 (1974), 251-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0344329